advertisement
Question
Posted by: Portia | 2009-08-26

use of oral contraceptives with green tea that causes diarrhoe

is oral contraceptive still effective if you take it with green tea that causes diarrhoea.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The green tea is not a problem but diarrhoea can mean that the Pill is not absorbed.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement